Review: could Taxol cause Flushing (Skin blushing/flushing)?
Summary: Flushing is found among people who take Taxol, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Carboplatin, and have Ovarian cancer.
We study 21,490 people who have side effects while taking Taxol from FDA and social media. Among them, 437 have Flushing. Find out below who they are, when they have Flushing and more.
You are not alone: join a mobile support group for people who take Taxol and have Flushing >>>
Taxol has active ingredients of paclitaxel. It is often used in breast cancer. (latest outcomes from 21,581 Taxol users)
Flushing (the warm, red condition of human skin) has been reported by people with high blood cholesterol, high density lipoprotein decreased, low density lipoprotein increased, high blood pressure, hyperlipidaemia. (latest reports from 45,066 Flushing patients)
On Feb, 6, 2015: 21,490 people reported to have side effects when taking Taxol. Among them, 437 people (2.03%) have Flushing.
Time on Taxol when people have Flushing * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Flushing when taking Taxol * :
Age of people who have Flushing when taking Taxol * :
Severity of Flushing when taking Taxol ** :
|least||moderate||severe||most severe |
How people recovered from Flushing ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Ovarian cancer (25 people, 5.72%)
- Breast cancer (23 people, 5.26%)
- Lung neoplasm malignant (18 people, 4.12%)
- Non-small cell lung cancer (10 people, 2.29%)
- Radiotherapy (9 people, 2.06%)
Top co-used drugs for these people * :
- Carboplatin (106 people, 24.26%)
- Benadryl (105 people, 24.03%)
- Decadron (102 people, 23.34%)
- Tagamet (56 people, 12.81%)
- Dexamethasone (55 people, 12.59%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Flushing while taking Taxol?
You are not alone! Join a mobile support group:
- support group for people who take Taxol and have Flushing
- support group for people who take Taxol
- support group for people who have Flushing
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Do you have severe headache with cordarone?
The left side of my head and eye have head-splitting pain. Nausea from the headche. Left jaw toothache. Left shoulder houlder feels like it has a toothache.These are very mild, but the headache is severe. Supradol and/or Valium help
- I use axiron and levitra together
when i take my 5mg of levitra i get flush in the face i also take one pump of axiron in the morning and still having problems down below
- What are the side effects while taking fentanyl with garcinia cambogia
I'm having headaches flushing/blushing in the face, tired, dizziness. I think that I might be allergic to it the garcinia cambogia ultra. I need to know if I can be on the fentanyl patch and take Garcinia Cambogia Ultra?
- I have developed a sudden intolerance to alcohol...just wanted to know can it be due to an antabuse given to me on the sly??? (1 answer)
I wanted to know whether there is a test which can determine the presence of antabuse in the blood stream????
- What should i do to relieve the flushing symptoms?
Was diagnosed with Parkinson's in March 2013. My doctor has prescribed sinemet, which I have tried 3 times, but during each,I have experienced periods of flushing, agitation, and restless legs--to the point of feeling truly ill. He doesn't believe that there is a cause and effect relationship between the drug and these symptoms, but he doesn't know this for sure. Even after being off of Sinemet for a month, I am still suffering with flushing, though less acutely. I am wondering whether these symptoms are a result of the Parkinson's, the sinemet, one of my other medications, or perhaps and interactions of some of the medications. He has given me a prescription for carbidop-levo-enta (on the theory that there is a specific problem with the sinemet), but has cautioned me to wait until I am feeling better to begin it. Any thoughts about relationships between any of the drugs and the flushing & illness?
More questions for: Taxol, Flushing
You may be interested at these reviews (Write a review):
- Trouble with swallowing since taxol
I have had trouble with swallowing at the start of using Taxol to fight breast cancer.
- Raspberry ketones - side-effect of red face, face muscle twitching
Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
More reviews for: Taxol, Flushing
Comments from related studies:
From this study (1 week ago):
It started after 60 days on 12 mg suboxone. I had a sudden "pop" in my head with hearing loss.That happened in October 2014. For three months following It got worse. I ended up in E.R.in Januray 2015.After that scare I titrated down to 8mg to 6mg to 4mg to 2 mg then to none.That took me 2 weeks to do.In that 2 weeks the pressure in my head feels like it is almost back to normal. What an experience!!
From this study (2 weeks ago):
I have had 2 ocular migraines with elevated blood pressure this month. Could it be the Zantac? I took one last night for heartburn and had an ocular migraine this morning. Lately I have had a lot of flushing of the face and wake up with my face flushed in the morning although my blood pressure has been normal. I have had heartburn since taking the Lopressor and Norvasc and that is why I started on the Zantac OTC. I used to have ocular migraines about 30 years ago and they were related to decongestants.
Carmie on Jan, 26, 2015:
I am wondering if any of the above drugs could be causing my flashing lights type migraine. I do not have any severe pain with this. Could it be drug interaction and which one is causing the flushing of the face and heartburn. It did not start until I started the Lopressor and Norvasc.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.